# SDR VNAA202404150007

- Difficulty date: March 23, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N575NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15366
- Aircraft time: 20,175 hours, 18,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Fitting
- Part number: AV67021081
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RUDDER REMOVAL, FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION.  HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION WERE REPLACED PER CRJ-900 RIL#2103B
